# SDR HYIA20090330001

- Difficulty date: March 30, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 20,552 hours
- System (JASC): 2140 · Heating System
- Part: Limit Switch
- Part number: G719983
- Condition: Unserviceable
- Location: Heater
- Part time: 65 hours
- Component: Heater
- Component part number: 8259HL2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE COCKPIT.  MAINTENANCE INSPECTED AIRCRAFT, DETERMINED SOURCE OF SMOKE TO BE FROM AIRCRAFT HEATER DUCT LIMIT SWITCH.  MAINTENANCE REMOVED AND REPLACED HEATER DUCT LIMIT SWITCH.  AIRCRAFT RETURNED TO SERVICE.
